# SDR QR9R2023051900002

- Difficulty date: May 19, 2023
- Submitted: May 19, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 09721129336
- Aircraft time: 3,482 hours
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: 9580115910
- Part serial: NA
- Condition: Illuminated
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OVSP FAIL ENG #1 CAUTION ILLUMINATED IN FLIGHT. #1 OVERSPEED SENSOR REMOVED AND REPLACED IAW 77-14-00-900-802-A01. MOC/MTF COMPLETED IAW RFM/CL. MTF OK; NO FAULTS FOUND.
